# SDR 95ZZZX5149

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 264 - DURING APPROACH, NOSE LANDING GEAR DID NOT EXTEND UNTIL MAIN LANDING GEAR WAS DOWN AND LOCKED.  FOUND LOCK RELEASE ACTUATOR, MFG PN 65-40467-6, HAD INTERNAL MALFUNCTION.  REPLACED NLG LOCK RELEASE ACTUATOR AND NLG OPERATION CHECKED NORMAL.  CHECK C-1 - 11-21-94 - MCI.
